Research Repository

On Bessel and Gruss Inequalities for Orthornormal Families in Inner Product Spaces

Dragomir, Sever S (2004) On Bessel and Gruss Inequalities for Orthornormal Families in Inner Product Spaces. Bulletin of the Australian Mathematical Society, 69 (2). pp. 327-340. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.

Abstract

A new reverse of Bessel's inequality for orthornormal families in real or complex inner product space is obtained. Applications for some Grüss type results are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID7642, orthornormal families, inner product, Gruss type
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 03 Jun 2011 05:07
Last Modified: 03 Jun 2011 05:07
URI: http://vuir.vu.edu.au/id/eprint/2564
DOI: 10.1017/S0004972700036066
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar